The CPT and Bisognano-Wichmann Theorems for Anyons and Plektons in $d=2+1$

Jens Mund
February 25, 2009
We prove the Bisognano-Wichmann and CPT theorems for massive particles obeying braid group statistics in three-dimensional Minkowski space. We start from first principles of local relativistic quantum theory, assuming Poincare covariance and asymptotic completeness. The particle masses must be isolated points in the mass spectra of the corresponding charged sectors, and may only be finitely degenerate.
open access link Commun.Math.Phys.294:505-538,2010
@article{Mund:2009nu, author = "Mund, Jens", title = "{The CPT and Bisognano-Wichmann Theorems for Anyons and Plektons in d=2+1}", journal = "Commun. Math. Phys.", volume = "294", year = "2010", pages = "505-538", doi = "10.1007/s00220-009-0932-z", eprint = "0902.4434", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:0902.4434;%%" }

Keywords: 
none